# SDR SIMA20200114001

- Difficulty date: January 14, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 47,178 hours, 42,565 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Duct
- Condition: Punctured
- Location: Nr 1 Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH ENGINE PNEUMATIC SET AT CLIMB THRUST.  RECEIVED ENG 1 BLEED LEAK ANNUNCIATION. ANNUNCIATION EXTINGUISHED AFTER APPLYING ABNORMAL CHECKLIST.-C/A-FOUND HOLE IN PACK 1 FLEX DUCT AT DUEL TEMP CONTROL VALVE, REMOVED AND REPLACED FLEX DUCT, LEAK CHECK GOOD, IAW EMB AMM 21-60-01. BLEED 1 LEAK CHECK GOOD, IAW EMB AMM 36-00-00.
